The information provided by is not a substitute for professional medical advice, diagnosis or treatment. The views and opinions expressed on the site do not necessarily represent those of Drugwatch. Sponsored by Wilson and Peterson, LLP with offices at 1050 30th Street NW, Washington, . 20007. If you are a legal copyright holder or a designated agent for such and you believe a post on this website falls outside the boundaries of "Fair Use" and legitimately infringes on yours or your client's copyright, we may be contacted concerning copyright matters at: webmaster@
our 17 year old cairn terrier has been on Apoquel for 4 mos. the itching, decreased but never stopped. He has been lethargic, urinating more then usual. He has urinated in front of me, also not wanting to stay outside, or even go outside. which is causing more messes to clean up. He has had two seizures which he has never had his whole life. I believe it is the medication that has caused them. He takes mg. tablets, we decreased it to 1/2, he is still having all the symptoms I have described but the seizures started at 1/2 the dose. I am very much convinced Apoquel has caused the seizures.